Two ideals of an algebra closely related to its Frattini ideal

Towers, David (1980) Two ideals of an algebra closely related to its Frattini ideal. Archiv der Mathematik, 35 (1). pp. 112-120. ISSN 0003-889X

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Archiv der Mathematik
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600
Subjects:
ID Code:
50027
Deposited By:
Deposited On:
29 Sep 2011 10:35
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 07:38